Mathematical Approach to the Ruin Problem with Compounding Assets
Mercy Amaebi Orukari1 Show affiliations
- Department of Mathematics, Niger Delta University, Nigeria
Journal of Mathematics and Statistics, Volume 18, Issue 1, pp. 143–147 · doi.org/10.3844/jmssp.2022.143.147
Abstract
This study considered the Ruin problem with an income process with stationary independent increments. The characterization is obtained which is general for the probability of $r(y)$, that the asset of a firm will never be zero whenever the initial asset level of the firm is $y$. The aim of this study is also to determine $r(y) = P \{ T < \infty | Y(0) = y \}$, If we let $T = inf \{ t \ge 0; Y(t) < 0 \}$, A condition that is necessary and sufficient is studied for a distribution that is one – dimensional of $X_N$ which coverages to $X_*$. The result that is obtained concerning the probability, is of ruin before time $t$. Riemann-Stieltjes integral, two functions $f$ and with symbol as $\int_a^b f(x)da(x)$ was used and is a special case in which $a() = x$, where $a$ has a continuous derivative. It is defined such that the Stieltjes integral $\int_a^b f(x)da(x)$ becomes the Riemann integral $\int_a^b f(x)a^| d(x)$.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Orukari, M. A. (2022). Mathematical Approach to the Ruin Problem with Compounding Assets. Journal of Mathematics and Statistics, 18(1), 143–147. https://doi.org/10.3844/jmssp.2022.143.147
- Licence
- CC BY 4.0
- Issue
- Volume 18, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
